# SDR HALA2017042800109

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 22,258 hours, 3,517 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part serial: 40511
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENG GREEN SYS HYD PUMP LEAKING FLUID. R&R PUMP IAW AMM 29-11-51 PUMP, HYDRAULIC OFF HYD PUMP 40511 ON 33-2912-9-0002 10643.
